# SDR REXA2022062801400

- Difficulty date: April 19, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: LE670396223
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR RH FWD FRAME SUPPORT FITTING BENT WITH A CREASE.	REPLACED CENTER CARGO DOOR RH FWD FRAME SUPPORT FITTING
